Infinitely Many Homoclinic Orbits for Hamiltonian Systems with Group Symmetries
MetadataShow full metadata
This paper deals via variational methods with the existence of infinitely many homoclinic orbits for a class of the first-order time-dependent Hamiltonian systems
ż = JHz(t, z)
without any periodicity assumption on H, providing that H(t, z) is G-symmetric with respect to z ∈ R2N, is superquadratic as |z| → ∞, and satisfies some additional assumptions.
CitationLee, C. (1999). Infinitely many homoclinic orbits for Hamiltonian systems with group symmetries. Electronic Journal of Differential Equations, 1999(42), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.